CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 19
Authors:  Lou, Zhenluo;  Weth, Tobias;  Zhang, Zhitao
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Symmetry breaking  Morse index  Henon-Schrodinger system  Ground state solution  35B06  35J50  35J57  
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:19/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle  
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
Existence of infinitely many periodic solutions for the radially symmetric wave equation with resonance 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 260, 期号: 7, 页码: 6017-6037
Authors:  Chen, Jianyi;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Nonlinear wave equation  Periodic solutions  Minimax principle  
Multiperiod portfolio selection on a minimax rule 期刊论文
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES B-APPLICATIONS & ALGORITHMS, 2005, 卷号: 12, 期号: 4, 页码: 565-587
Authors:  Yu, M;  Wang, SY;  Lai, KK;  Chao, X
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
portfolio optimization  minimax rule  bicriteria piecewise linear program  dynamic programming  
On the profile of solutions for an elliptic problem arising in nonlinear optics 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2004, 卷号: 11, 期号: 2-3, 页码: 649-666
Authors:  Cao, DM;  Noussair, ES;  Yan, SS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
eletromagnetic guided waves  nonlinear elliptic problem  profile of solutions  
Birkhoff minimax principle for minimal surfaces with a free boundary 期刊论文
MATHEMATISCHE ANNALEN, 1999, 卷号: 314, 期号: 1, 页码: 89-107
Authors:  Wang, GF
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30